Volume 4, Number 4 (2019)
Year Launched: 2016
Journal Menu
Archive
Previous Issues
Why Us
-  Open Access
-  Peer-reviewed
-  Rapid publication
-  Lifetime hosting
-  Free indexing service
-  Free promotion service
-  More citations
-  Search engine friendly
Contact Us
Email:   service@scirea.org
Home > Journals > SCIREA Journal of Mathematics > About the Journal

SCIREA Journal of Mathematics — Open Access Journal

SCIREA Journal of Mathematics is an international, scientific peer-reviewed open access journal published online by SCIREA.

Open Access free for readers, with article processing charges (APC) paid by authors or their institutions.

High visibility: Indexed in the Google Scholar and other databases.

Rapid publication: manuscripts are peer-reviewed and a first decision provided to authors approximately 20 days after submission; acceptance to publication is undertaken in 5 days.

Recognition of reviewers: reviewers who provide timely, thorough peer-review reports receive vouchers entitling them to a discount on the APC of their next publication in any SCIREA journal, in appreciation of the work done.

Latest Articles
Open Access
D.G. Zaccari, C.J. AlturriaLanzardo, J.E. Pérez, J.C. Cesco
Abstract: In this paper, we present two new approximants for the Error Function. The starting point for obtaining them, is to use two alternative integral representations involving improper integrals. Both integrands include the function. Therefore, by replacing by its truncated Taylor's expansion, we obtain a rational approximan [...] Read more.
Abstract      ReferencesPDF (310 K)   August 5, 2019     33 Downloads    121 Views
Open Access
Fang-Ming Hsu, Chien-Ho Liao, Qian-Feng Liu
Abstract: Earning profit is always the paramount issue for investors. Many factors have been proved to affect stock returns, although information uncertainty is rarely discussed. This study examines how the effect of investors’ sentiments on stock returns and trading volumes is moderated by information uncertainty. Text mining techno [...] Read more.
Abstract      ReferencesPDF (421 K)   July 15, 2019     34 Downloads    277 Views
Open Access
Anika Ferdous, Tania S. Khaleque
Abstract: The present study considered the thermal convection of ferrofluids along a flat plate subject to uniform heat flux and slip velocity in the presence of radiation with a magnetic field applied in the transverse direction. Two different types of ferrofluids are considered: one magnetic nanoparticle (Fe_3 O_4) and one non-magn [...] Read more.
Abstract      ReferencesPDF (985 K)   June 4, 2019     108 Downloads    537 Views
Open Access
Shinemin Lin, Lewis Hall
Abstract: On April 12, 2018 Dr. Ana-Maria Croica gave a presentation as NSF-Target Infusion Program Seminar Series. Her topic is “An Optimal Control Model to Reduce and Eradicate Anthrax Disease in Herbivorous Animals. This research is based on Saad-Roy’s Mathematical Model of Anthrax Transmission in Animal Population. I was impre [...] Read more.
Abstract      ReferencesPDF (1779 K)   May 27, 2019     102 Downloads    437 Views
Open Access
Xiaoyang Zheng, Yuling Zeng, Qiulin Huang, Chengyou Luo, Wei wang
Abstract: The Crank-Nicolson and upwind difference schemes are used to solve the one dimensional convection-diffusion equation. Then the numerical solutions obtained and the exact solution are implemented to estimate the parameters, i.e. the convection and diffusion coefficients in this type equation by the least squares method. The [...] Read more.
Abstract      ReferencesPDF (1442 K)   April 26, 2019     140 Downloads    553 Views
Open Access
Guanghai Tang, Ruili Chu
Abstract: To find out the impact of Internet on Residents’ Consumption Structure and Regional Differences, panel data analysis and experimental study were used to analyze China’s provincial panel data from 2003 to 2016. The results show that from the overall level of the country, the Internet development plays a significant role in p [...] Read more.
Abstract      ReferencesPDF (324 K)   April 9, 2019     87 Downloads    1047 Views
Open Access
Peter Kopanov, Miroslav Marinov, Atakan Salimov
Abstract: In this paper we consider cases of the existence of the moments of functions of random variables supported on a bounded interval. Our attention is restricted to the tan function, as a generalization of the Cauchy distribution which is infact the result of applying this function to a uniformly distributed variable. [...] Read more.
Abstract      ReferencesPDF (207 K)   March 23, 2019     147 Downloads    1075 Views
Open Access
WOLF Marc, WOLF François, LE COZ Corentin
Abstract: We propose a new algorithm solving the extended gcd problem, which provides a solution minimizing one of the two coordinates. The algorithm relies on elementary arithmetic properties. [...] Read more.
Abstract      ReferencesPDF (269 K)   August 2, 2018     197 Downloads    1146 Views
Submit A Manuscript
Review Manuscripts
Join As An Editorial Member
Most Views
Article
by Sergey M. Afonin
2916 Downloads 18266 Views
Article
by Syed Adil Hussain, Taha Hasan Associate Professor
2271 Downloads 15602 Views
Article
by Omprakash Sikhwal, Yashwant Vyas
2345 Downloads 14015 Views
Article
by Munmun Nath, Bijan Nath, Santanu Roy
2245 Downloads 13918 Views
Upcoming Conferences
Aug.
17